# SDR DXTA2025032402774

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0277
- Aircraft time: 3,752 hours, 2,459 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 99141979
- Part serial: 230B
- Condition: Defective
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM MONITOR WARNING: RECIVED STAB TRIM MONITOR CAS MESSAGE IN FLIGHT. RAN CHECKLIST. POWERED DOWN AFTER LANDING. CAS MESSAGE REMAINED AFTER POWERING BACK UP. CORRECTIVE ACTION; REPLACED HORIZONTAL ACTUATOR CONTROL UNIT UT021 IAW CE680A AMM 27-40-20. PERFORMED OPS AND FUNCTIONAL CHECKS IAW CE680A AMM 27-40-20. OPS AND FUNCTIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
